RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1979, Volume 109(151), Number 1(5), Pages 129–145 (Mi msb2361)  

This article is cited in 2 scientific papers (total in 2 papers)

On the lattice of subspaces of the Fourier ultrahyperfunctions

V. V. Zharinov


Abstract: Two families of subspaces of Fourier ultrahyperfunctions are singled out, and it is shown that these families form distributive lattices of subspaces. The results obtained are applied to describe the Laplace transform on spaces of type $\Lambda'$ as well as analytic representations on spaces of type $\Phi'$.
Bibliography: 16 titles.

Full text: PDF file (1825 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1980, 37:1, 118–132

Bibliographic databases:

Document Type: Article
UDC: 517.53
MSC: Primary 46F15; Secondary 46F12
Received: 14.03.1978

Citation: V. V. Zharinov, “On the lattice of subspaces of the Fourier ultrahyperfunctions”, Mat. Sb. (N.S.), 109(151):1(5) (1979), 129–145; Math. USSR-Sb., 37:1 (1980), 118–132

Citation in format AMSBIB
\Bibitem{Zha79}
\by V.~V.~Zharinov
\paper On the lattice of subspaces of the Fourier ultrahyperfunctions
\jour Mat. Sb. (N.S.)
\yr 1979
\vol 109(151)
\issue 1(5)
\pages 129--145
\mathnet{http://mi.mathnet.ru/msb2361}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=538553}
\zmath{https://zbmath.org/?q=an:0408.46027|0433.46038}
\transl
\jour Math. USSR-Sb.
\yr 1980
\vol 37
\issue 1
\pages 118--132
\crossref{https://doi.org/10.1070/SM1980v037n01ABEH001945}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KN98200008}


Linking options:
  • http://mi.mathnet.ru/eng/msb2361
  • http://mi.mathnet.ru/eng/msb/v151/i1/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Compact families of locally convex topological vector spaces, Fréchet–Schwartz and dual Fréchet–Schwartz spaces”, Russian Math. Surveys, 34:4 (1979), 105–143  mathnet  crossref  mathscinet  zmath
    2. V. V. Zharinov, “Fourier ultrahyperfunctions”, Math. USSR-Izv., 16:3 (1981), 479–511  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:206
    Full text:82
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019